# SDR CA151109005

- Difficulty date: November 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3512892
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF AFT CARGO AREA WE ENCOUNTERED HEAVY CORROSION ON AFT CARGO FLOORBEAM. CORROSION WAS REMOVED WITH BLENDING AND NDT PERFORMED ON DAMAGED AREA.  EDDY CURRENT INSPECTION REVEALED NO CRACK INDICATION, ULTRASONIC REMAINING THICKNESS SHOWN REMAINING FITTING THICKNESS IS OUT OF THE LIMITS PER SRM 53-61-43 AND 53-00-00.
